Had Raynauds for many years , now got numbness and tingling in toes and finger tips. Had bad virus 18 mths ago which made worse. Doc put me

On Adipine 20mg, helped with "fat" feeling in fingers but numbness/ tingling still comes and goes. Need fine touch for my job so having to give up. Also suffer from Underactive Thyroid , had it checked and it's fine. Feel upset that this will get worse. Anyone had a similar experience?

2 Replies

oldestnewest
  • I have had similar symptoms with my Raynaud's and it can be painful and annoying. I was on Sildenafil (also called Viagra and Revatio) as it is a vasodiolator and my fingers and toes stopped completely. I had to go off of it due to heart problems and using nitro patch but recently had a bad ulcer on finger tip that turned gangrene. Stopped nitrates and went back on Revatio for 30 days and ulcer is completely healed and only lost a little of side of finger. It is very expensive here in America so not sure what you would have to pay but it works great for Raynaud's relief. It even helps my Pulmonary Hypertension stay controlled. Look it up on the web and talk to your MD. Worth a try and the manufacturer sometimes will help with the cost for you. Hope things get better for you!!

  • Thanks for replying kjane. I'm going to mention that to Doc on my next visit .

You may also like...